Publications of Giuseppe Pirillo

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  ALL, with author Pirillo G., in the category ALL (or show them all):   (Items found: 101)


2016 | 2014 | 2013 | 2012 | 2011 | 2010 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000 | 1999 | 1998 | 1997 | 1996 | 1995 | 1994 | 1993 | 1992 | 1991 | 1990 | 1989 | 1988 | 1987 | 1986 | 1984

2016  [top]
  • Pirillo G.: Some recent results of Fibonacci numbers, Fibonacci words and Sturmian words, IASI-CNR, R. 16-07, 2016

2014  [top]

2013  [top]
  • Pirillo G., Justin J.: Repetitivity of semigroups and a result of Cassaigne, Currie, Schaeffer and Shallit, IASI-CNR, R. 13-13, 2013

2012  [top]
  • Bussoli L., Michel C.J., Pirillo G.: On Conjugation Partitions of Sets of Trinucleotides, Applied Mathematics 3, 2012
  • Pirillo G.: A necessary and sufficient condition for a set of sequences on the genetic alphabet to be a circular code, International Journal of Pure and Applied Mathematics 76, 431-437, 2012
  • Pirillo G., Bussoli L.: A note on self-complementary trinucleotide circular codes,, IASI-CNR, R. 12-17, 2012
  • Pirillo G., Michel C.: A permuted set of a trinucleotide circular code coding the $20$ amino acids in variant genetic codes, IASI-CNR, R. 12-20, 2012
  • Pirillo G., Michel C.: Some properties of dinucleotide circulaire codes,, IASI-CNR, R. 12-26, 2012

2011  [top]
  • Bussoli L., Michel C.J., Pirillo G.: On some forbidden configurations for self-complementary trinucleotide circular codes, Journal for Algebra and Number Theory Academia 2, 223-232, 2011
  • Bussoli L., Michel C.J., Pirillo G.: On some forbidden configurations for self-complementary trinucleotide circular codes, IASI-CNR, R. 11-28, 2011
  • Bussoli L., Michel C.J., Pirillo G.: On 51 forbidden configurations for self-complementary circular codes, IASI-CNR, R. 11-27, 2011
  • Bussoli L., Michel C.J., Pirillo G.: On Conjugation Partitions of Sets of Trinucleotides, IASI-CNR, R. 11-29, 2011
  • Michel C.J., Pirillo G.: Strong Trinucleotide Circular Codes, Internationale Journal of Combinatorics doi:10.1155/2011/659567, 2011
  • Michel C.J., Pirillo G.: Strong Trinucleotide Circular Codes, IASI-CNR, R. 11-05, 2011
  • Michel C.J., Pirillo G., Pirillo M.A.: A classification of 20-trinucleotide circular codes, Information and Computation doi:10.1016/j.ic.2011.12.001, 2011
  • Michel C.J., Pirillo G., Pirillo M.A.: A classification of 20-trinucleotide circular codes, IASI-CNR, R. 11-30, 2011
  • Pirillo G.: Dodecagono regolare e frazione continua di $sqrt 3$, L'INSEGNAMENTO DELLA MATEMATICA E DELLE SCIENZE INTEGRATE 34, 2011
  • Pirillo G.: Dodecagono regolare e frazione continua di $sqrt 3$, IASI-CNR, R. 11-31, 2011

2010  [top]
  • Pirillo G.: Da Pitagora a Knuth, Atti Pianeta Galileo 2010, 2010
  • Pirillo G.: L'avventurosa definizione del metro, Atti Pianeta Galileo 2010, 2010
  • Pirillo G.: Non sharing border codes (In memoriam Stefano Varricchio), Advances and Applications in Mathematical Sciences Volume 3, Issue 2, 215-223, 2010

2008  [top]
  • Glen A., Justin J., Pirillo G.: Characterizations of finite and infinite episturmian words via lexicographic orderings, European Journal of Combinatorics 29, 45-58, 2008
  • Michel C.J., Pirillo G., Pirillo M.A.: A relation between trinucleotide comma-free codes and trinucleotide circular codes, Theoretical Computer Science 401, 17-26, 2008
  • Michel C.J., Pirillo G., Pirillo M.A.: Varieties of comma-free codes, Computers & Mathematics with Applications 22, 989-996, 2008
  • Pirillo G.: A hierarchy for circular codes, Rairo-Theoretical Informatics and Applications 42, 717-728, 2008
  • Pirillo G.: Morse and Hedlund's skew Sturmian words revisited, Annals of Combinatorics 12, 115-121, 2008
  • Pirillo G.: Some remarks on prefix and suffix codes, Pure Mathematics and Applications 19, 53-60, 2008

2007  [top]
  • Pirillo G.: Contribution à la combinatoire des mots, Doctorat d'Etat ès Sciences, IASI-CNR, R. 673, 12/2007

2006  [top]
  • Glen A., Justin J., Pirillo G.: Characterizations of finite and infinite episturmian words via lexicographic orderings, Manuscript to appear in European Journal of Combinatorics, 2006
  • Michel C., Pirillo G., Pirillo M.A.: Varieties of comma free codes, manuscript, Comput. Math. Appl., Special Issue, I FIMA Conference, to appear., 2006
  • Pirillo G.: Some algebraic remarks on circular codes, Pure Mathematics and Applications 16, 119-123, 2006
  • Pirillo G.: Sulla frazione continua di $\frac\sqrt5+12$, Bollettino dei docenti di matematica 52, 91-93, 2006
  • Pirillo G.: Sulla frazione continua di $\sqrt 3$, Archimede 1, 23-25, 2006
  • Pirillo G.: Morse and Hedlund's skew Sturmian words revisited, manuscript to appear in Annals of Combinatorics, 2006

2005  [top]
  • Pirillo G.: Numeri irrazionali e segmenti incommensurabili, Nuova Secondaria 7, 97-103, 2005
  • Pirillo G.: Inequalities characterizing standard Sturmian and episturmian words, Theoretical Computer Science 341 (1-3), 276-292, 2005
  • Pirillo G.: Sulla frazione continua di $\sqrt 2$, Archimede 4, 197-198, 2005
  • Pirillo G., Pirillo M.A.: Growth Function of Self-Complementary Circular Codes, Rivista di Biologia-Biology Forum 1, 97-110, 2005

2004  [top]
  • Justin J., Pirillo G.: Episturmian words: shifts, morphisms and numeration systems, International Journal of Foundations of Computer Science 15, 329-348, 2004

2003  [top]
  • Pirillo G.: Inequalities characterizing Sturmian words, Pure Mathematics and Applications. Series A 14, 141-144, 2003
  • Pirillo G.: A characterization for a set of trinucleotides to be a circular code, in: Determinism, Holism, and Complexity, Pellegrini C., Cerrai P., Freguglia P., Benci V., Israel G. eds., Kluwer, 2003

2002  [top]
  • Justin J., Pirillo G.: On a characteristic property of Arnoux-Rauzy sequences, Rairo-Informatique Theorique et Applications-Theoretical Informatics and Applications 36 (4), 385-388 (200, 2002
  • Justin J., Pirillo G.: Episturmian words and episturmian morphisms, Theoretical Computer Science 276 (1-2), 281-313, 2002
  • Pirillo G.: Fibonacci word and Sturmian words, Scientiae Mathematicae Japonicae 55 (3), 641-647, 2002

2001  [top]
  • Droubay X., Justin J., Pirillo G.: Epi-Sturmian words and some constructions of de Luca and Rauzy, Theoretical Computer Science 255 (1-2), 539-553, 2001
  • Justin J., Pirillo G.: Fractional powers in Sturmian words, Theoretical Computer Science 255 (1-2), 363-376, 2001
  • Pirillo G.: A curious characteristic property of standard Sturmian words, in: Algebraic combinatorics and computer science, Springer Italia, Milan, 541-546, 2001

2000  [top]
  • Pirillo G.: From the Fibonacci word to Sturmian words. II, Pure Mathematics and Applications. Series A 11 (3), 533-537, 2000

1999  [top]
  • Droubay X., Pirillo G.: Palindromes and Sturmian words, Theoretical Computer Science 223 (1-2), 73-85, 1999
  • Pirillo G.: Some factorizations of the Fibonacci word, Algebra Colloquium 6 (4), 361-368, 1999
  • Pirillo G.: On a conjecture of Erd\H os, Publicationes Mathematicae-Debrecen 54, 973-978, 1999
  • Pirillo G.: From the Fibonacci word to Sturmian words, Publicationes Mathematicae-Debrecen 54, 961-971, 1999
  • Pirillo G.: Maximal circular codes and applications to theoretical biology, in: Mathematical and computational biology (Aizu-Wakamatsu City, 1997), Lectures on Mathematics in the Life Sciences, 26, Amer. Math. Soc. Providence, RI, 187-190, 1999

1998  [top]

1997  [top]

1996  [top]
  • Justin J., Pirillo G.: On a combinatorial property of Sturmian words, Theoretical Computer Science 154 (2), 387-394, 1996
  • Marini A., Pirillo G.: Signs on group Latin squares, Advances in Applied Mathematics 17 (2), 117-121, 1996
  • Pirillo G.: On semigroups having the $\omega$-iteration property, Le Matematiche 51, 183-187 (199, 1996
  • Pirillo G.: A proof of Shirshov's theorem, Advances in Mathematics 124 (1), 94-99, 1996
  • Pirillo G., Varricchio S.: Some combinatorial properties of infinite words and applications to semigroup theory, in the Proceedings of Proceedings of the 5th Conference on Formal Power Series and Algebraic Combinatorics (Florence, 1993), 153 (1-3), 239-251, 1996

1995  [top]
  • Justin J., Pirillo G.: On a question about factorization forests, Theoretical Computer Science 141 (1-2), 351-355, 1995

1994  [top]
  • Justin J., Pirillo G.: On some questions and conjectures in the combinatorial theory of semigroups, Southeast Asian Mathematical Society. Southeast Asian Bulletin of Mathematics 18 (3), 91-104, 1994
  • Marini A., Pirillo G.: Signs on Latin squares, Advances in Applied Mathematics 15 (4), 490-505, 1994
  • Pirillo G.: Infinite words and biprefix codes, Information Processing Letters 50 (6), 293-295, 1994
  • Pirillo G., Varricchio S.: On uniformly repetitive semigroups, Semigroup Forum 49 (1), 125-129, 1994

1993  [top]
  • Justin J., Pirillo G.: Factorial languages and some combinatorial properties of semigroups, International Journal of Algebra and Computation 3 (3), 295-316, 1993
  • Pirillo G.: On a combinatorial property of Fibonacci semigroup, Discrete Mathematics 122 (1-3), 263-267, 1993
  • Pirillo G.: Properties of integers and finiteness conditions for semigroups, Results in Mathematics. Resultate der Mathematik 24 (1-2), 168-173, 1993

1992  [top]
  • Justin J., Pirillo G.: Intracommutativity properties for groups and semigroups, Journal of Algebra 153 (2), 424-443, 1992
  • Mignosi F., Pirillo G.: Repetitions in the Fibonacci infinite word, Rairo-Informatique Theorique et Applications-Theoretical Informatics and Applications 26 (3), 199-204, 1992
  • Pirillo G.: Sur les produits directs de semi-groupes répétitifs, Comptes Rendus de l Academie des Sciences Serie I-Mathematique 314 (8), 645-648, 1992

1991  [top]
  • Justin J., Piochi B., Pirillo G.: On fixed-point-free permutation properties in groups and semigroups, Annali di Matematica Pura Ed Applicata 159, 45-64, 1991
  • Justin J., Piochi B., Pirillo G.: Propriétés de permutabilité avec certaines restrictions, Archiv der Mathematik 57 (1), 14-20, 1991
  • Justin J., Pirillo G.: Shirshov's theorem and $\omega$-permutability of semigroups, Advances in Mathematics 87 (2), 151-159, 1991
  • Pirillo G.: On some properties of the Thue infinite word, in: Combinatorics '88, Vol. 2 (Ravello, 1988), Research and Lecture Notes in Mathematics, Mediterranean Press Rende, 325-329, 1991
  • Pirillo G.: Sur un théorème combinatoire de Shirshov, Comptes Rendus de l Academie des Sciences Serie I-Mathematique 313 (9), 631-634, 1991

1990  [top]
  • Inglese G., Pirillo G.: A remark on a result by A. Thue, Pure Mathematics and Applications. Series A 1 (1), 21-28, 1990
  • Justin J., Pirillo G.: A finiteness condition for semigroups generated by a finite set of elements of finite order, Pure Mathematics and Applications. Series A 1 (1), 45-48, 1990
  • Justin J., Pirillo G.: Some remarks on the permutation property for semigroups, European Journal of Combinatorics 11 (2), 151-154, 1990
  • Justin J., Pirillo G.: Infinite words and permutation properties, Semigroup Forum 40 (1), 13-22, 1990
  • Justin J., Pirillo G., Varricchio S.: Some conditions on the product of two elements of a semigroup, Atti Della Accademia Nazionale dei Lincei Rendiconti-Classe di Scienze Fisiche-Matematiche & Naturali 1 (2), 85-87, 1990
  • Pirillo G.: On a combinatorial property of Fibonacci infinite word, Pure Mathematics and Applications. Series A 1 (2), 143-147, 1990

1989  [top]
  • Justin J., Pirillo G.: Mots sans carré et permutabilité des semi-groupes, Comptes Rendus de l Academie des Sciences Serie I-Mathematique 309 (7), 523-525, 1989
  • Justin J., Pirillo G.: Comments on the permutation property for semigroups, Semigroup Forum 39 (1), 109-112, 1989
  • Piochi B., Pirillo G.: On a constant word in finite semigroups, European Journal of Combinatorics 10 (5), 457-467, 1989
  • Pirillo G.: Two finiteness conditions for finitely generated and periodic semigroups, Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum 53 (3-4), 233-236, 1989
  • Pirillo G.: A finiteness condition for finitely generated semigroups, Rendiconti del Circolo Matematico di Palermo. Serie II 38 (2), 212-216, 1989
  • Pirillo G.: The van der Waerden theorem and the Burnside problem for semigroups, Archiv der Mathematik 53 (1), 1-3, 1989

1988  [top]
  • Justin J., Pirillo G.: Une condition de finitude pour les semi-groupes finiment engendrés, Comptes Rendus de l Academie des Sciences Serie I-Mathematique 306 (2), 63-65, 1988
  • Leeb K., Pirillo G.: Shuffle-compatible total orders, Annali di Matematica Pura Ed Applicata 153, 1-26 (1989, 1988
  • Piochi B., Pirillo G.: Sur une propriété de permutabilité des groupes finis, Comptes Rendus de l Academie des Sciences Serie I-Mathematique 307 (3), 115-117, 1988
  • Pirillo G.: On permutation properties for finitely generated semigroups, in: Combinatorics '86 (Trento, 1986), Annals of Discrete Mathematics, 37, North-Holland Amsterdam, 375-376, 1988

1987  [top]
  • Pirillo G.: On permutation properties for semigroups, in: Group theory (Bressanone, 1986), Lecture Notes in Mathematics, 1281, Springer Berlin, 118-119, 1987

1986  [top]
  • Justin J., Pirillo G.: On a natural extension of Jacob's ranks, Journal of Combinatorial Theory Series A 43 (2), 205-218, 1986

1984  [top]
  • Justin J., Pirillo G.: Two combinatorial properties of partitions of the free semigroup into finitely many parts, Discrete Mathematics 52 (2-3), 299-303, 1984
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -